# SDR NWAA081606310

- Difficulty date: February 22, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON UPPER DECK FLOORBEAM AT BS 1040 RBL 42.  REPAIRED PER EA 63-212526.
